MAUDE Adverse Event Report: ACCUTRON INC. FLOWMETER, DIGITAL FLUSHMOUNT

ACCUTRON INC. FLOWMETER, DIGITAL FLUSHMOUNT
Model Number 27076
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Oversedation (1990)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user facility reported that during use of the digital flushmount flowmeter, more nitrous oxide was released than intended, which resulted in the patient to feel nauseous.The reported event did not cause or contribute any serious injury or deterioration of health.This event could potentially lead to serious injury if it were to recur.The device was not returned to the manufacturer for investigation and therefore confirmation and root cause of the reported event could not be established.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that during use of the digital flushmount flowmeter, more nitrous oxide was released than intended, which resulted in the patient to feel nauseous.

Brand Name
FLOWMETER, DIGITAL FLUSHMOUNT
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON INC.
1733 west parkside lane
pheonix AZ 85027
MDR Report Key10997532
Report Number2020813-2020-00002
Device Sequence Number19719989
Product Code BSZ
UDI-Device Identifier00813830020885
UDI-Public(01)00813830020885
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K052335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27076
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;